Tightness + Retin-A

Narrow 8 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Why is my face burning, peeling, tight, and glossy when using Retin A (Tretinoin) .1% every evening?

I am 42 started a Retin A (Tretinoin) .1% every night. It's leaving my face very tight, my forehead and nose have a glossy look, and peeling a lot.... READ MORE

If I am not experiencing the dry/irritated skin side effects of Retin A does that mean it is not working for me?

I started using retin-a a few months ago and read that just about everyone has dry and/or irritated skin from it. I am using 0.05 percent and have... READ MORE

I've been using retinol 1% for 4 weeks and my face has started going really red?

I've been though all the flakey skin tightness burning skin looked horrible!! It started sorting it's self out as been nearly 4 weeks and now it's... READ MORE

Retin-a for 29 y/o Female with Brown Skin?

I am 29-year old female brown skin. I have been using retin-a 0.05% twice a day (as prescribed) for the past 4 weeks. My skin has definitely improved.... READ MORE

How long does it take skin to recover after stopping use of retin A?

I have been using retin a around the eyes for two weeks and my skin went like orange peel so i stopped. naw all the dead skin has gone and there seems... READ MORE

I been using tretinoin for 2 weeks, only after I shower my face feels tight/flaky or burns before I even apply it, is it normal?

I've been using tretinoin for 2 weeks now and I've noticed that after I'm out of the shower my face gets flaky and tight or it burns and its tight.... READ MORE

Skin feels tight, looks like some additional layer sticking to my skin (Photo)

I'm on 2 week of tretoiniin.i apply at night in solution form with moisturiser.i see minute peeling but no visible results..my skin feels tight after... READ MORE

Am I allergic to tretinoin cream?

I have tried a tretenoin cream called "acnatac" and "acretin" for treatment of acne. I have terrible side effects including: stomach cramps, feeling... READ MORE

No matching results